# SDR 9EKA2014122314

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214
- Aircraft serial: 28198
- Aircraft time: 11,247 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: MS21908W4
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL COOLER CAUTION PANEL LIGHT CAME ON DURING FLIGHT.  ENGAGED SECONDARY OIL COOLER SYS & RETURNED TO BASE IAW EMER PROCEDURES IN ROTOR FLIGHT CRAFT MANUAL.
